JournalscmhVol. 78 , No. 2DOI 10.1007/s000140300011

Classification of two-orbit varieties

  • Stéphanie Cupit-Foutou

    Ruhr-Universität Bochum, Germany
Classification of two-orbit varieties cover

Abstract

We obtain the classification of two-orbit varieties, i.e. the normal complete complex algebraic varieties on which a reductive complex algebraic group acts with two orbits. We prove also Luna's conjecture saying that these varieties are spherical, i.e. admit a dense orbit of a Borel subgroup.